Adderall causing itchy skin after 3 years

Home Welcome to the ADDitude Forums For Adults Adderall causing itchy skin after 3 years

Viewing 0 reply threads
  • Author
    Posts
    • #190308
      righan
      Participant

      Good afternoon/evening. I have recently started having some skin irritations and I think it might be Adderall related but my doctor says it can’t be because I’ve been on Adderall for 3 years and the symptoms are new. I believe him to be incorrect and thought I’d see if anyone else had these kinds of issues.

      Specifically, my issue is that the skin around my forehead often feels like I’ve been sweating and then the sweat dried … so it feels kind of dry/itchy/dirty and it is very uncomfortable and distracting. When I try to wash my skin it helps for a little while but the sensation returns. I have also tried moisturizers and they make it feel better for a little while and then a lot worse later.

      I believe Adderall is involved because when I take breaks from the adderall the symptoms go away, and then return immediately after I start taking it again. In fact, after I started these trials of going off it and then going back on it … I realized that when it first starts to take effect I can feel a sensation along my brow that feels like sweating. I have also noticed that the more water I consume the more Adderall effects me.

      I also have a variety of other health conditions, including ASD with sensory processing disorder and Cystic Fibrosis, so those conditions or the medications i take for them could be a factor as well. I did start a new med this year for Cystic Fibrosis that effects the way my body handles water, including sweat, and since it is a brand new med no one really knows how it interacts with other meds like Adderall so I think this might be the missing link. (the ADD doctor is not the CF Doctor so they don’t really know anything about the others job or meds)

      Does any of this ring any bells for anyone? or am I just rambling… heh.

Viewing 0 reply threads

You must be logged in to reply to this topic.